MAUDE Adverse Event Report: QUEST MEDICAL, INC. PRECISION DELIEVERY IV ADMINISTRATION SET

QUEST MEDICAL, INC. PRECISION DELIEVERY IV ADMINISTRATION SET
Model Number PDV60FA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was received by quest medical on 12/27/2022.Subsequent investigation of the device confirmed the reported complaint condition, as the device was found to be leaking at the distal end of the filter.Quest will continue to monitor complaint trends for this condition.
 
Event or Problem Description
It was reported to quest medical by (b)(4) center of an alleged leaking iv administration set, requiring the set to be changed out.It was confirmed that there were no patient complications.

Brand Name
PRECISION DELIEVERY IV ADMINISTRATION SET
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key16118202
Report Number1649914-2023-00004
Device Sequence Number5591053
Product Code FPA
UDI-Device Identifier00634624922044
UDI-Public00634624922044
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K202672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDV60FA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Initial Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown